# SDR IPXA2016071405865

- Difficulty date: June 18, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6224510
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RIGHT WING NR 1 SLAT RIB AT XIS=151.2578 IS CRACKED.  REPAIRED THE SLAT RIB IAW EA 011-5750-01-A6347 REV. I/R AND EO MD11-5750-61271-A.  MAJOR REPAIR.
